MathSciNet Relay Station
MathSciNet bibliographic data
MR2092065 (2005g:53124) 53C50 (53C22)
Gutiérrez, Manuel; Palomo, Francisco J.; Romero, Alfonso Lorentzian manifolds with no null conjugate points. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 363–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement